Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB, Luchko Y.. Operational properties of convolution for the Kontorovich-Lebedev transformation. Dokl. Akad. Nauk Belarusi. 1994;38:19-23, 122-123.Edit
Yakubovich SB, Saigo M. On the Mehler-Fock transform in $L_p$-space. Math. Nachr.. 1997;185:261-277.Edit
Yakubovich SB, Tuan VK, Marichev O., Kalla SL. A class of index integral transforms. Rev. Técn. Fac. Ingr. Univ. Zulia. 1987;10:105-118.Edit
[2010-3] Yakubovich SB. An index integral and convolution operator related to the Kontorovich-Lebedev and Mehler-Fock transf .
Yakubovich SB. A double index transform with a product of Macdonald's functions revisited. Opuscula Math.. 2009;29:313-329.
[2005-46] Yakubovich SB. On the real inversion formula for the bilateral Laplace transform .
[2010-11] Yakubovich SB. Multidimensional Kontorovich-Lebedev transforms .
Yakubovich SB. Asymptotic and summation formulas related to the Lebedev integrals. Integral Transforms Spec. Funct.. 2008;19:293-304.
Yakubovich SB. Convolution Hilbert spaces associated with the Kontorovich-Lebedev transformation. Thai J. Math.. 2003;1:9-16.
Yakubovich SB. On the Mehler-Fock integral transform in $L_p$-spaces. Extracta Math.. 1993;8:162-164.
Yakubovich SB. On some new properties of the Kontorovich-Lebedev like integral transforms. Rev. Técn. Fac. Ingr. Univ. Zulia. 1995;18:291-299.
[2004-3] Yakubovich SB. Theorems of the Hausdorff-Young and Riesz-Kolmogorov type for the Kontorovich-Lebedev transform and .
[2008-27] Yakubovich SB. A class of polynomials and discrete transformationsassociated with the Kontorovich- Lebedev operator .
Yakubovich SB. On the Plancherel theorem for the Olevskii transform. Acta Math. Vietnam.. 2006;31:249-260.
Yakubovich SB, Martins M.. On the iterated Stieltjes transform and its convolution with applications to singular integral equations. Integral Transforms Spec. Funct.. 2014;25:398-411.Edit
[2008-36] Yakubovich SB, Daher R.. A note on an analog of Morgan’s theorem for the Kontorovich-Lebedev transform .Edit
[2012-20] Yakubovich SB. A new Kontorovich-Lebedev like transformation .
Yakubovich SB. A class of index transforms generated by the Mellin and Laplace operators. J. Math. Anal. Appl.. 2013;403:333-343.
[2010-20] Yakubovich SB, Vieira N. A radial version of the Kontorovich-Lebedev transform in the unit ball .Edit
Yakubovich SB. Lebedev type índex transforms with the squares of the associated Legendre functions. Acta Math., Hungar. . 2017;153(1):57-74.
[2006-18] Yakubovich SB. Certain isometries related to the bilateral Laplace transform .
Yakubovich SB. On the index integral transformation with Nicholson's function as the kernel. J. Math. Anal. Appl.. 2002;269:689-701.
Yakubovich SB. On a class of integral convolutions. Vests\=ı Akad. Navuk Belarus\=ı Ser. F\=ız. Mat. Navuk. 1992:27-33, 124.
[2014-1] Yakubovich SB. New inversion, convolution and Titchmarsh's theorems for the half-Hartley transform .
Yakubovich SB, Saigo M. The Kontorovich-Lebedev transform and its convolution. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:84-119.Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.